MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/00004836-199610000-00013

Медицинская библиотека · Journal of clinical gastroenterology · 1996

Hyperphosphatemic hypocalcemic coma caused by hypertonic sodium phosphate (fleet) enema intoxication.

Knobel B, Petchenko P

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We describe an elderly woman with a deep hyperphosphatemic hypocalcemic coma, hypernatremia, hypokalemia, metabolic acidosis, pancytopenia and respiratory and circulatory failure secondary to phosphate intoxication following the overdose administration of hypertonic sodium phosphate enema. The causes of increased colonic retention and absorption and decreased renal excretion are discussed. We recommend the use of the safer and less toxic cathartic medications or at least a very cautions use of such enemas in anyone with renal failure.

Для цитирования: Knobel B, Petchenko P. Hyperphosphatemic hypocalcemic coma caused by hypertonic sodium phosphate (fleet) enema intoxication.. Journal of clinical gastroenterology. 1996. DOI: 10.1097/00004836-199610000-00013.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.